Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Prime ${\text{PI}}$-rings


Authors: S. A. Amitsur and Lance W. Small
Journal: Bull. Amer. Math. Soc. 83 (1977), 249-251
MSC (1970): Primary 16A38
DOI: https://doi.org/10.1090/S0002-9904-1977-14285-7
MathSciNet review: 0435134
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Irving Kaplansky, Commutative rings, Allyn and Bacon, Boston, Mass., 1970. MR 40 #7234. MR 254021
  • 2. Claudio Procesi, Rings with polynomial identities, Dekker, New York, 1973. MR 51 #3214. MR 366968
  • 3. Ju. P. Razmyslov, The Jacobson radical in , Algebra i Logika 13 (1974), 337-360 =Algebra and Logic 13 (1974), 192-204. MR 419515
  • 4. A. Širšov, On rings with identity relations, Math. Sb. N.S. 43 (85) (1957), 277-283. (Russian) MR 20 #1698. MR 95192

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A38

Retrieve articles in all journals with MSC (1970): 16A38


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14285-7

American Mathematical Society